MathSciNet Relay Station
MathSciNet bibliographic data
MR1804669 (2001j:65088) 65J15
Bratsos, A. G. A parametric scheme for the numerical solution of the Boussinesq equation. Korean J. Comput. Appl. Math. 8 (2001), no. 1, 45–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement